# SDR GLBA20090508B

- Difficulty date: May 8, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N240GL
- Make and model: Beech 1900D
- Aircraft serial: UE240
- Aircraft time: 27,090 hours, 33,211 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 10138402523
- Part serial: 07094R1946
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(SUP) - DIVERSION - AIRCRAFT N240GL - FLIGHT 10 - THE PILOTS REPORTED THAT ENROUTE FROM "LWT" - "DEN" THE CAPTAINS WINDSHIELD SHATTERED/BROKEN.  THE AIRCRAFT DIVERTED TO "CYS" FOR REPAIRS.  MAINTENANCE REMOVED AND REPLACED THE CAPTAINS WINDSHIELD IAW BMM 52-10-00.
